I've been clean from any kind of pain med for about 3 weeks now. I was abusing them and was completely dependant on them. I went through about 5 to 6 days withdrawal. My husband is getting a refill from his doc today and I'm wondering if I take 1like maybe every other day and control myself, I won't get back to that point?
Is it relapse?
- 13 Oct 2011 by Quit4kids
- 8 November 2011
I am sorry to tell you that you will find that all of your hard work will go right down the tube if you try this. Just by taking a few, you will find that your body is going to go through another withdrawal. And, it won't be easy. :(
From everything I have read, unless you are opiate free for a very long time, your body will go right back to where it was prior to you stopping. And, even once you have been free from pain meds for a good many years, it will not take much to bring you right back to this state, it is just how our bodies are wired now. Your brain had to produce a lot of new receptors in order to accommodate the opiates that you were giving it, which is why you had to increase the amount of meds you were taking. It will take a long time for your brain to be 'normal' again (if it ever does..I am still learning about this) regarding receptors and due to the propensity towards addiction now, you will never have a normal relationship with opiates again. You can take them (say, for surgery or what not) but you will always be battling the amount of meds needed for relief and an early addiction to them.
It truly is not worth the risk.
Please take care and good luck,
Hi, this isn't a relapse, it's normal and you can't take any unless prescribed by a doctor. I'm around lots of disabled vets-and they wear a big rubber bavd, and when they think something like this, they pop the rubber band. If you are in painsnap it and go to the doctor. I'd tell the doctor about things. If you aren't in pain, just snap the rubber band. One of the problems in taking one or 2, is that 3-4 are taken. Your body has lost its ablity to handle it, while one or two don't really help. That's when people OD. So don't OD, pinch yourself or something.Yor body is very mixed up now, but is weak-so Good luck Friend
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2011 • 3 answers
Posted 15 Jul 2011 • 1 answer
Posted 4 Jul 2012 • 1 answer
Posted 4 Apr 2014 • 1 answer
Detoxed from Aubagio just about a month and experiencing relapse. Suppose to begin Lamtrada. Anyone?
Posted 30 Mar 2016 • 0 answers